# SDR FDEA202201020115

- Difficulty date: January 2, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 38-39 S44r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMP'T BILGE STGR CORROSION BTW FR38.2 AND FR39 ,S-44R POSITION. CUT-OUT THE DAMAGED AREA AND PERFORMED STRINGER REPAIR I.A.W. A300-600 SRM 53-10-  14-201 PARA.4.A FIG.201 PAGE.203-204B, APPLIED CIC TO REPAIR AREA I.A.W. A300-600 SRM 51-  23-00-001 PAGE.1, THIS REPAIR IS MAJOR CATEGORY B REPAIR, MUST PFM INSPECTION AT   DEFINED INTERVAL I.A.W. A300-600 SRI 53-10-14-201 IIR 53-10-14-2-010-00 PARA.3.K PAGE.237-  240 TABLE.211.
